# SDR UALA2012052702960

- Difficulty date: May 26, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 76,622 hours, 22,358 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 21007
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2L EMERGENCY LIGHT TEST SWITCH INOPERATIVE.  FOUND TERMINAL BLADE BROKEN OFF OF SWITCH S10293 REF WDM 33-51-13 (PCN 564-0147) REPLACED SWITCH.  FOUND WIRE TERMINAL SPADE CRACKED.  REPLACED TERMINAL (PCN 562 -1675) REF SWPM20-30-15.  TESTED EMERGENCY LIGHTING USING TEST SWITCH AND NORMAL OPERATION OBSERVED.
